MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403900
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.Initial reporter information such as phone and email address are unknown.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the enterprise®2 4.0 mm dia x 39 mm with no tip (enf403900/lot# not available) prematurely deployed in the delivery microcatheter during the procedure.There was no report of patient injury or adverse event.

Brand Name
ENTERPRISE2 4MMX39MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key7944799
Report Number1226348-2018-00735
Device Sequence Number11178784
Product Code NJE
UDI-Device Identifier10886704075400
UDI-Public10886704075400
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENF403900
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1